Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Continuous fever and body ache after tonsillectomy. Taken Altipod, paracetamol. Will it prove beneficial?

hello doctor. I m a female of weight 75kg and height of about 162cm. Last week i had tonsillitis and an ENT doctor prescribed me amoxillin. I had it and within one week I was free from it. That doctor also asked me not to wash my hair for about 5 days. Last wednesday, that is exactly one week after i started to have the amoxillin, I washed my hair. Day before yesterday, I started to have a cough and throat pain. But as I gargled using salt water, my throat pain was completely gone. Yesterday i had running nose, and by evening I got fever. The temperature was 38.2. Till now I ve had fever several times. It goes and comes and my cough has reduced. I m taking paracetamol and ALTIPOD 200 ( Cefpodoxime Proxetil Tablets I.P.) as per a physician s prescription. He asked me to have ALTIPOD for 5 days, 2 times a day. Right now, by mistake i had two tablets of altipod after my dinner. Will it cause any problem, doctor?. Should i have altipod again tomorrow after my breakfast? Will these medicines cure my fever and body tiredness?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  509
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding throat infection after tonsillectomy. You are already in the treatment and taking medicines.

Here I would like to say as you said your tonsils had been operated so now no question arises for tonsillitis. the throat infection what you are having is pharyngitis. Treatment you are getting is appropriate for you.

You have asked about double dose of antibiotic, which you had taken by mistake is not going to harm you and from morning follow the usual course.

Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor